# SDR UPS97825323

- Difficulty date: October 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 55
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, STA 55 RBL 30 SUBFLOOR SKIN BULGED/CRACKED.  REMOVED THREE INTERCOSTALS AND FOUR FITTINGS IAW DC8 SRM 51-3-0.  REMOVED CORROSION IAW SRM 51-1-8.  LOCATED AND DRILLED 3 INTERCOSTALS AND 4 FITTINGS IAW DC8 SRM 51-1-24.  REPAIRED FLOORBEAM IAW REO 03777.  REMOVED AND REPLACED CUSP FITTING IAW DC8 SRM 51-1-24, 51-1-20D AND 51-3 -0.
